# SDR CA010912015

- Difficulty date: September 11, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 601350061
- Condition: Cracked
- Location: Upper Web
- Part time: 20,129 hours, 18,137 cycles
- Component: Engine Support, Bombdr, 60135006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO CRACKS FOUND ON ENGINE SUPPORT BEAM UPPER WEB AT FS 640 NEAR L & R BL 9.0 (1.25 AND 1.5 INCHES LONG). ONE CRACK FOUND ON LHS OF ACCESS PANEL LANDING CORNER ON LOWER WEB NEAR LBL 36.2 (0.5 INCHES LONG). REPAIRED IN ACCORDANCE WITH REO'S 601R-53-61-366 (BOTH SIDES).
